# SDR FDKA200707332

- Difficulty date: July 8, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 13,807 hours, 12,845 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM RON MCO (1854 PHX LCL) - SERVICE DOOR WAS DIFFICULT TO CLOSE.  MX LUBRICATED THE DOOR AND OPS CHECKED.
